The bounded approximation property for spaces of holomorphic mappings on infinite dimensional spaces


ÇALIŞKAN E.

MATHEMATISCHE NACHRICHTEN, vol.279, no.7, pp.705-715, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 279 Issue: 7
  • Publication Date: 2006
  • Doi Number: 10.1002/mana.200310387
  • Title of Journal : MATHEMATISCHE NACHRICHTEN
  • Page Numbers: pp.705-715

Abstract

We study the bounded approximation property for spaces of holomorphic functions. We show that if U is a balanced open subset of a Frechet-Schwartz space or (DFM)-space E, then the space R(U) of holomorphic mappings on U, with the compact-open topology, has the bounded approximation property if and only if E has the bounded approximation property.